# SDR SWAA2022020781434

- Difficulty date: December 20, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 65,209 hours, 38,306 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED UPPER TRAILING EDGE PANEL AFT SEAL RETAINER INBD OF DEFLECTION RIB CRACKED / REMOVED AND REPLACED PER SRM 51-40-02
